Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS North Platte, NE

May 11, 20114 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 11, 2011, 7:15 AM MDT for 4 counties in Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 7:15 AM MDT (13:15 UTC)
Expired
May 11, 2011, 8:00 AM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 152 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:15 AM MDTHAIL 0.512 W Hayes Center, NEPEA TO MARBLE SIZED HAIL REPORTED BY EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 1.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 386 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
386 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WUUS53 KLBF 111315
SVRLBF
NEC029-085-111-135-111400-
/O.NEW.KLBF.SV.W.0007.110511T1315Z-110511T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 AM MDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 800 AM MDT/900 AM CDT/

* AT 810 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES WEST OF HAYES CENTER...AND MOVING
  NORTHWEST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRAINTON AROUND 745 AM MDT.
  ELSIE AROUND 755 AM MDT.
  MADRID AROUND 800 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4084 10166 4092 10124 4050 10110 4047 10128
TIME...MOT...LOC 1315Z 151DEG 29KT 4057 10121
WIND...HAIL <50MPH 1.00IN

$$

TAYLOR
2 follow-up statements
401 
WWUS53 KLBF 111328
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 AM CDT WED MAY 11 2011

NEC029-085-111-135-111400-
/O.CON.KLBF.SV.W.0007.000000T0000Z-110511T1400Z/
CHASE NE-HAYES NE-LINCOLN NE-PERKINS NE-
728 AM MDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS...SOUTHWESTERN LINCOLN...NORTHWESTERN HAYES AND NORTHEASTERN
CHASE COUNTIES UNTIL 800 AM MDT/900 AM CDT/...

AT 824 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 12 MILES SOUTH OF GRAINTON...OR 16 MILES NORTHWEST
OF HAYES CENTER...MOVING NORTHWEST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRAINTON AROUND 745 AM MDT.
  ELSIE AROUND 750 AM MDT.
  MADRID AROUND 800 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4084 10166 4092 10124 4050 10110 4047 10128
TIME...MOT...LOC 1328Z 151DEG 29KT 4067 10130
WIND...HAIL <50MPH 1.00IN

$$

TAYLOR
678 
WWUS53 KLBF 111355
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 AM CDT WED MAY 11 2011

NEC029-085-111-135-111405-
/O.EXP.KLBF.SV.W.0007.000000T0000Z-110511T1400Z/
CHASE NE-HAYES NE-LINCOLN NE-PERKINS NE-
755 AM MDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS...
SOUTHWESTERN LINCOLN...NORTHWESTERN HAYES AND NORTHEASTERN CHASE
COUNTIES WILL EXPIRE AT 900 AM CDT/800 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4084 10166 4092 10124 4050 10110 4047 10128
TIME...MOT...LOC 1355Z 151DEG 29KT 4086 10144

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:54 AM MDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 11, 2:54 AM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 AM CDT WED MAY 11 2011

.SYNOPSIS...
HAND ANALYSIS OF THE 11.00Z 500MB LEVEL REVEALS A PERSISTENT LONG WAVE
TROUGH ACROSS THE WESTERN STATES...WITH TWO ASSOCIATED H5 LOWS...THE
FIRST OVER EASTERN MONTANA...AND THE SECOND ACROSS CENTRAL
ARIZONA.  ADDITIONAL TROUGHS ARE PRESENT OFF THE COAST OF BRITISH
COLUMBIA AND EAST OF MAINE.  RIDGING ALOFT WAS NOTED FROM THE SOUTHERN
GULF STATES UP THROUGH THE GREAT LAKES.  AT THE SURFACE...A WARM
FRONT WAS DRAPED ACROSS SOUTHERN NEBRASKA EXTENDING TO LOW PRESSURE
CENTERS OVER SOUTHEASTERN COLORADO AND NORTHEAST TO KMSP.  MOISTURE
IS RAPIDLY SURGING NORTHWARD OVER THE CENTRAL PLAINS...WITH NEAR 60F
DEW POINTS ENCROACHING ON KLXN AS OF 06Z.  UNSEASONABLY DRY AIR IS
STILL IN PLACE FROM SOUTHEASTERN COLORADO INTO NEW MEXICO AND WEST
TEXAS.

&&

.DISCUSSION...
THE NAM...EURO...AND GFS ALL CONTINUE TO SUGGEST SHOWERS AND THUNDER
EARLY THIS MORNING...AS STRONG MOISTURE ADVECTION IS OCCURRING IN THE
LOWER LEVELS AND LIFT IS INCREASING FROM THE SOUTHWEST.  KLNX WSR
88D RADAR FURTHER SUPPORT THE SOLUTIONS WITH ONGOING CONVECTION
BEING SAMPLED AT THIS HOUR.  WHILE ONLY WEAK INSTABILITY ALOFT HAS
BEEN NOTED BY 11.07Z LAPS DATA...NEAR SEVERE WINDS GUSTS HAVE BEEN
REPORTED FROM THESE STORMS AS THEY MOVE ACROSS TIGHT DCAPE GRADIENTS.
A COUPLE SVR WARNINGS WERE NEEDED...ESPECIALLY SINCE A 55KT TSTRM
GUST WAS REPORTED AT KOGA EARLY THIS MORNING.

FOR TODAY...THE WESTERN US TROUGH WILL SLOWLY PUSH EAST...WITH THE
FOUR CORNERS LOW RELUCTANTLY EMERGING IN SOUTHERN COLORADO EARLY
THIS AFTERNOON.  LIFT WILL INCREASE AS THE TROUGH AXIS DRAWS NEAR
WESTERN NEBRASKA...WITH STRONG MOISTURE ADVECTION AND A H7 WARM
FRONT DRAPED SOMEWHERE ACROSS SOUTHERN NEBRASKA.  THEREFORE WOULD
EXPECT SHOWERS AND SOME THUNDER TO CONTINUE FOR MUCH OF THE FORECAST
AREA TODAY.  THE BEST INSTABILITY REMAINS TO THE SOUTH AND EAST OF
THE CWA...SO AS IT SITS NOT EXPECTING MUCH IN THE WAY OF SEVERE
WEATHER...IF ANY...BUT A FEW OF THE MORE ROBUST UPDRAFTS WOULD HAVE
THE POTENTIAL TO PRODUCE SMALL HAIL AND GUSTY WINDS. WILL KEEP THE
MENTION OF THUNDER GOING FOR MUCH OF THE CWA...ALTHOUGH AREAS
SOUTH OF INTERSTATE 80 AND EAST OF HIGHWAY 83 WOULD HAVE THE BEST
SHOT AT STORM DEVELOPMENT THIS AFTERNOON.

DUE TO THE RELUCTANT NATURE OF THE NEGATIVELY TILTED MID LEVEL
TROUGH...EXPECT A PROLONGED PERIOD OF WET WEATHER FOR THE FORECAST AREA.
RAIN SHOULD BEGIN IN ERNEST THIS AFTERNOON AND CONTINUE THROUGH EARLY
FRIDAY...WITH THE PRIMARY FORCING SUPPLIED FROM DPVA AND MID LEVEL
WAA.  ALTHOUGH AT TIMES MID LEVEL FRONTOGENETICAL FORCING WILL
ENHANCE RAIN RATES ACROSS THE NORTHWEST AS THE LOW MEANDERS THROUGH
NORTHERN KANSAS OVER THE NEXT 54 HOURS AND WRAP AROUND PRECIPITATION
IS CARRIED BACK INTO THE SYSTEM.  STILL LOOKING AT WIDESPREAD
RAINFALL ACCUMULATIONS OF GREATER THAN 3/4 OF AN INCH. HOWEVER ALL
MODEL SOLUTIONS SHOW A SIGNIFICANT DRY SLOT THAT COULD LIMIT
PRECIPITATION OVER PORTIONS OF THE CWA. THIS WILL NEED TO BE
MONITORED FURTHER.

THE FOUR CORNERS MID LEVEL LOW WILL DRIFT SOUTHEAST INTO ARKANSAS BY
LATE FRIDAY...WITH THE UPPER DAKOTAS LOW DRIFTING INTO CANADA
EARLIER IN THE DAY.  HOWEVER...INTERESTINGLY THE MODEL SOLUTIONS ALL
RETROGRADE THE CANADIAN LOW WEST...THEN PHASE THE TWO LOWS TOGETHER
AND PULL THE NORTHERN LOW SOUTH THROUGH EASTERN NEBRASKA MIDDAY
SATURDAY. THIS WOULD ALLOW FOR COOLER TEMPERATURES TO REMAIN
THROUGH MUCH OF THE WEEKEND AND PUSH THE PRECIPITATION CHANCES UP
AS WELL. FOR NOW...JUST TRENDED THE LONG TERM TEMPERATURES DOWN
SLIGHTLY...BUT DID NOT INTRODUCE SLIGHT CHANCE POPS INTO THE
EXTENDED FORECAST.

&&

.AVIATION...
WIDESPREAD RAIN IN NORTH CENTRAL AND NORTHWEST NEBRASKA WILL
BRING SOME MARGINAL CEILINGS AND VISIBILITY TO THE AREA UNTIL 10Z
WHEN IT MOVES ACROSS THE STATE LINE INTO SOUTH DAKOTA. IT MAY
AFFECT VTN BRIEFLY BUT THE PROBABILITY IS LOW. THUNDERSTORMS IN
CENTRAL NEBRASKA WILL CONTINUE TO BRING THE THREAT OF WIND GUSTS
OF 40KT OR HIGHER TO TIF...BBW AND BUB. HOWEVER...THEY ARE
WEAKENING AND WILL MOST LIKELY SUBSIDE TO A THREAT OF INSTRUMENT
VISIBILITIES IN RAIN. THE PROBABILITY OF SHOWERS AND THUNDERSTORMS
WILL INCREASE AGAIN IN THE AFTERNOON AFFECTING IML...OGA AND LBF
FIRST. THE SHOWERS AND THUNDERSTORMS WILL THEN SPREAD ACROSS THE
WESTERN TWO THIRDS OF NEBRASKA BY 03Z THIS EVENING. AFTER
21Z...THE PROBABILITY OF INSTRUMENT VISIBILITY IS 40-60 PERCENT.
WIND IN AND NEAR THUNDERSTORMS WILL BE VRB20-30G40-45KT.

&&

.HYDROLOGY...
INCREASED RELEASES FROM RESERVOIRS ON THE NORTH
PLATTE RIVER HAVE RESULTED IN ADDITIONAL RISES THIS WEEK WITH
ADDITIONAL RISES LIKELY THROUGH THE MONTH OF JUNE. THE NORTH
PLATTE RIVER WILL REMAIN ABOVE FLOOD STAGE AT NORTH PLATTE AND
LEWELLEN FOR THE FORESEEABLE FUTURE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SYNOPSIS/DISCUSSION/HYDROLOGY...JACOBS
AVIATION...SPRINGER
Hazardous weather outlook, May 11, 4:42 AM MDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 AM CDT WED MAY 11 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-121045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
542 AM CDT WED MAY 11 2011 /442 AM MDT WED MAY 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY IN NORTH CENTRAL THROUGH SOUTHWEST
NEBRASKA. THE STORMS ARE EXPECTED TO BE STRONG...WITH HEAVY
RAIN...HAIL AND STRONG WIND. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS... ESPECIALLY IN NORTH CENTRAL NEBRASKA EAST OF
HIGHWAY 183 AND SOUTH OF NEBRASKA HIGHWAY 2.

MOIST UNSTABLE AIR LIFTING OVER A SURFACE FRONT ACROSS EASTERN
NEBRASKA WILL BE THE TRIGGER FOR THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Special weather statement, May 11, 2:38 AM MDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 AM CDT WED MAY 11 2011

NEZ008-009-025>027-038-110945-
BLAINE NE-BROWN NE-CUSTER NE-LOUP NE-ROCK NE-THOMAS NE-
338 AM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS...
SOUTHWESTERN ROCK...LOUP...NORTHERN CUSTER...SOUTHERN BROWN AND
BLAINE COUNTIES UNTIL 445 AM CDT...

AT 333 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER TO 6 MILES WEST OF BREWSTER
TO 10 MILES NORTH OF CALLAWAY...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BREWSTER...
  BROKEN BOW...
  TAYLOR...
  ANSELMO...
  WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...
  MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
  MERNA...
  VICTORIA SPRINGS STATE RECREATION AREA...
  LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
  MILBURN...
  ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
  GATES...
  ALMERIA...
  WEISSERT...
  WESTERVILLE...
  ROSE...
  HORSESHOE BEND LAKE...
  SARGENT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 7 MILE MARKER 10...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, May 11, 6:39 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 AM CDT WED MAY 11 2011

NEZ059-070-071-111400-
FRONTIER NE-HAYES NE-LINCOLN NE-
739 AM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...EASTERN HAYES
AND WESTERN FRONTIER COUNTIES UNTIL 900 AM CDT...

AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF RED WILLOW RESERVOIR STATE
RECREATION AREA...OR 15 MILES SOUTHEAST OF HAYES CENTER...MOVING
NORTH AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS EXCEEDING 50 MPH
ARE POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS LIKELY.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAYES CENTER...
  CURTIS...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...
  MAYWOOD...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...
  WELLFLEET...
  DICKENS...
  WALLACE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
  LAKE MALONEY STATE RECREATION AREA...
  COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...
  MAXWELL...
  BRADY...
  HIGHWAY 83 MILE MARKER 30...
  HIGHWAY 25 MILE MARKER 30...
  HIGHWAY 83 MILE MARKER 40...
  HIGHWAY 25 MILE MARKER 50...
  HIGHWAY 83 MILE MARKER 60...
  HIGHWAY 25 MILE MARKER 60...
  HIGHWAY 83 MILE MARKER 70...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:47 AM MDTSevere Thunderstorm WarningLBFArthur, Keith, Logan, McPherson43 min
May 11, 1:25 AM MDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.